Ask a doctor

How Long After Juvederm and Botox Can I Use Retin-A Micro?

I started using Retin-A Micro 24 hrs after juvederm and Botox in my face. Can this degrade or move the product? Can it affect it in any other way? Thank you.

Doctor Answers (10)

How long after Juvederm & Botox can I use Retin A micro?

+1

I would recommend waiting a couple of days to be sure the injection sites have healed up otherwise the Retin A micro could be more irritating to those areas.  Otherwise there is no contraindication.

Seattle Facial Plastic Surgeon
5.0 out of 5 stars 126 reviews

Retin-A safe to use with Juvederm and Botox

+1

Use of Retin-A will not degrade or negatively affect your Juvederm or Botox treatments.  It is safe to continue your use of this medicine with both those therapies.

Metairie Dermatologic Surgeon
5.0 out of 5 stars 3 reviews

Retin-A and Juvederm

+1

I would recommend waiting about 48-72 hours after a Juvederm treatment before resuming your Retin-A regimen.  If you develop a lot of swelling (rare), you may want to wait about 1 week.

Web reference: http://www.drprendiville.com/facialcosmeticplasticsurgery.html

Fort Myers Facial Plastic Surgeon
5.0 out of 5 stars 28 reviews

Using retin-a after Juvaderm won't degrade the product

+1

You can start using your retin-a the night of your injections if you want. If your skin is more sensitive around the injection points, just avoid that area for a few days, but overall it will not degrade or hurt the product. I recommend using retin-a only at night to avoid any photosenstivity throughout the day. And remember, always apply a sunscreen in the morning to prevent further sun damage.

Phoenix Dermatologist
5.0 out of 5 stars 11 reviews

Questions about juvederm and Retin A

+1

Your skin may be a little sensitive for a few days after juvederm injections but you should not have any problems with either Botox or Juvederm because of the use of Juvederm.

Atlanta Plastic Surgeon
5.0 out of 5 stars 7 reviews

Retin-A after fillers and Botox

+1

If youa re 24 hours after Botox and fillers, I do not see a specific contraindication to use Retin-A.

Manhattan Plastic Surgeon
4.5 out of 5 stars 14 reviews

Retin A after Juvederm

+1

You may definitely safely apply Retin-A right away after injection of Juvéderm. We are the largest user of Juvéderm in the Midwest, and I don't think twice about Retin-A use.

I hope this eases your mind!

Saint Louis Facial Plastic Surgeon
5.0 out of 5 stars 51 reviews

Retin A safe after Botox and Juvederm

+1

The small injection sites made with the Botox and Juvederm needles will heal within an hour or two so any topical should be fine to use after this amount of time.  I'm sure you will love your results!

Colorado Springs Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

Safe to use Retin-A after Botox and Juvederm

+1

It is perfectly safe to use Retin-A (including Retin-A Micro) right after Botox or dermal filler injections like Juvederm, Restylane.  If used properly Retin-A is great for your skin and it certainly will not effect the injection treatments in any way.

Philadelphia Oculoplastic Surgeon
5.0 out of 5 stars 8 reviews

RetinA can be used after Botox and Fillers

+1

You can use any topical products, including RetinA, right after Botox and Fillers.  There is no reason you need to wait.

Web reference: http://www.ocdermatology.com

Laguna Niguel Dermatologic Surgeon
5.0 out of 5 stars 163 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...